# SDR WX0A2015072700056

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 57,003 hours, 43,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, EMERGENCY LIGHTS INOPERATIVE.  R & R TAIL COMPARTMENT EMERGENCY LIGHTS BATTERY.  PERFORMED OPERATIONS CHECK.  OPERATIONS CHECKED GOOD IAW 33-53-00.
